# SDR FDEA202309201627

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 83,066 hours, 27,892 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 183N120211
- Part serial: NSN
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL T/E PANEL 335BB CRACKED. ACCOMPLISHED PERMANENT REPAIR TO LEFT HORIZONTAL T/E PANEL 335BB IAW FEDEX B757   SRM 55-10-01-1A, 51-70-05-0G,55-10-01-2R FIG 201 REPAIR 5 SHEET 2.
